Sesquilinear version of numerical range and numerical radius

Hamid Reza Moradi, Silvestru Sever Dragomir, Mohsen Erfanian Omidvar, Mohammad Khan

Research output: Contribution to journalArticle


In this paper by using the notion of sesquilinear form we introduce a new class of numerical range and numerical radius in normed space V , also its various characterizations are given. We apply our results to get some inequalities.

Original languageEnglish
Pages (from-to)324-335
Number of pages12
JournalActa Universitatis Sapientiae, Mathematica
Issue number2
Publication statusPublished - Dec 1 2017



  • Norm inequality
  • Numerical radius
  • Numerical range
  • Sesquilinear form

ASJC Scopus subject areas

  • Mathematics(all)

Cite this